# SDR QXEA9700737

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDM- EMERGENCY LIGHTS, AND EVACUATION LIGHTS DO NOT TURN ON WHEN POWER IS REMOVED FROM THE AIRCRAFT.  RESET EMERGENCY LIGHT CIRCUIT BREAKER, OPERATIONAL CHECKS GOOD.  NO COMPONENTS REPLACED.
